# SDR CALA2024080702176

- Difficulty date: August 3, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 78,448 hours, 28,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202779
- Condition: Broken
- Location: Zoen 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN F.S. 540-560 R/H O/B SEAT TRACK HAS BROKEN LOBE. SUPPORT TASK NSA EMX N/R 00087.
